# SDR HALA201411050181

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 21,735 hours, 51,910 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0278
- Condition: Damaged
- Location: Lt Mlg
- Part time: 72 hours, 163 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD MAIN GEAR TIRE DAMAGED.  REMOVED AND REPLACED THE NR 2 MW ASSY IAW 32-41-01-000-803 AND AMM 32-41-01-400-802.
